ENCORE MEDICAL L.P HEAD, FEMORAL, CERAMIC, BILOX DELTA, 28MM NEUTRAL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
400-03-282 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - patient had a liner and head.Image 2 weeks ago for draining of incision and continued to drained so changed again and washed out.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01290; 400-03-361, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.